# SDR SWAA2022071825980

- Difficulty date: July 1, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 34,513 hours, 15,472 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 KRUGER FLAP ON LH WING; OUTBOARD MIDDLE HINGE RIB CRACKED. CRACK IS ON FASTENER ATTACH SURFACE EXTENDING INTO RIB BODY. / [01] DAMAGED RIB TO BE REPLACED IAW SRM 5-10-02-0G-0 DUE NO DATA FOUND ON SRM.;[02] DAMAGED RIB TO BE REPLACED IAW SRM 51-10-02-0G-0 DUE NO DATA FOUND ON SRM.;[03] REPLACED NEW RIB P/N 116A4161-1;LOCATED AND DRILLED AND OK TO INSTALL;[04] REPLACED NEW RIB P/N 116A4161-1;LOCATED AND DRILLED IAW SRM 51-40-05-0G-0; DWG 116A4008 AND OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION 4.;[06] INSTALLED NEW RIB EXCEPT AREAS COMMON TO SKIN IAW SRM 51-40-02-0G-0 AND BOEING DWG 116A4008;114A4006;[07] VERIFIED CORRECTIVE ACTION 6.;[08] INSTALLED NEW RIB NO.6 COMMON TO THE SKIN AT KRAS 137.75 IAW SRM 51-40-02 AND BOEING DWG 116A4008.;[09] VERIFIED CORRECTIVE ACTION #8;[10] COMPLETED INSTALL OF NEW #3 K FLAP OUTBOARD MIDDLE HINGE RIB PER BOEING DWG 116A4008;114A4006;[11] VERIFIED CORRECTIVE ACTION #10;[12] TASK COMPLETE;[13] CERTIFIED
